# SDR R61A2022050900331

- Difficulty date: April 20, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 36,986 hours, 28,276 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON RH WING LOWER SKIN OUTBD OF RIB 10. COMPLIED WITH ETD2022-170-014848 WITH REAMING, FABRICATION AND INSTALLATION OF TEMPORARY REPAIR BUSHING ON RH LOWER WING SKIN OUTBD OF RIB 10.
